Corrigenda to: "Generalizations of theorems of Fejér and Zygmund on convergence and boundedness of conjugate series" (Studia Math. 57 (1976), 241-249)

Tom 130 / 1998

G. Goes Studia Mathematica 130 (1998), 99-100 DOI: 10.4064/sm-130-1-99-100

Streszczenie

Proposition 4.1(i) of [1] is incorrect, i.e. the sequence of Cesàro-sections ${σ_n x}$ of a sequence x in a translation invariant BK-space is not necessarily bounded. Theorem 4.2(ii) of [1] and the proof of Proposition 4.3 of [1] are corrected. All other statements of [1], including Proposition 4.3 itself, are correct.

Autorzy

  • G. Goes

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek